Radiophysics and Quantum Electronics

, Volume 12, Issue 11, pp 1306–1310 | Cite as

The asymptotic form of the Laplace-Beltrami operator on the unit sphere Sn−1

  • V. R. Kogan


Unit Sphere Asymptotic Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. P. Maslov, The Theory of Perturbations and Asymptotic Methods [in Russian], Izd. MGU, Moscow, 1965.Google Scholar
  2. 2.
    V. R. Kogan, Izvestiya VUZ. Radiofizika,12, no. 11 1969.Google Scholar
  3. 3.
    S. I. Al'ber, DAN SSSR,178, no. 1, 13 1968.Google Scholar
  4. 4.
    V. I. Arnol'd, Sib. mat. zh.,4, no. 2, 471 1963.Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • V. R. Kogan

There are no affiliations available

Personalised recommendations